# SDR CALA0001917

- Difficulty date: December 14, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4 INCH CRACK IN TANG ON TORQUE BOX WEB AT STA 220 AFT OF L-1 DOOR, LONGERON 15L. A DOUBLER WAS INSTALLED IAW EA 9-5314-2-A0811 AND SRM 51-30-5.
